RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proc. of Institute of mathematics and mechanics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. of Institute of mathematics and mechanics, 2015, Volume 41, Issue 1, paper published in the English version journal (Mi pazan15)  

Trajectories that have points at infinity as limit sets for dynamical systems on the plane

Maxim V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Abstract: In this paper, we deal with the existence and uniqueness of trajectories of the dynamical systems on the plane that have infinitely remote points as $\alpha$- and $\omega$-limit sets. Therefore, on the Riemann or Poincaré sphere, the limit set of such trajectories is the north pole. These are key trajectories by definition since an infinitely remote point is always singular.


Document Type: Article
MSC: 37C, 70E
Received: 10.03.2015
Accepted:16.05.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pazan15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019